Prof. Dr. Yingkun Li

Working area(s)



work +49 6151 16-22468
fax +49 6151 16-22470

Work S2|15 425
Schlossgartenstraße 7
64289 Darmstadt


  • G. Bogo, Y. Li, Span of restriction of Hilbert theta functions, PAMQ, to appear. (arxiv)
  • Y. Li, S. Zemel, Shintani lifts of nearly holomorphic modular forms, Canadian journal of math, 1-47, (2022). (DOI,arxiv)
  • Y. Li, M. Schwagenscheidt, Mock modular forms with integral Fourier coefficients, Adv. Math. 399 (2022), Paper no. 108264. (DOI,arxiv)
  • Y. Li, Average CM-values of Higher Green's Function and Factorization, American journal of math (2022), vol. 144, no. 5, 1241-1298. (DOI,arxiv)
  • Y. Li, Singular Units and Isogenies Between CM Elliptic Curves, Compositio Math. 157 (2021), no. 5, 1022-1035 (DOI,arxiv)
  • Y. Li, T. H. Yang, On a Conjecture of Yui and Zagier, Algebra Number Theory 14 (2020), no. 8, 2197-2238(DOI,arxiv)
  • Y. Li, H. Narita, A. Pitale, An explicit construction of non-tempered cusp forms on O(1,8n+1), Annales math Québec, 44 (2020), no. 2, 349-384. (DOI, arxiv)
  • Y. Li, M. Neururer, A magnetic modular form, Int. J. Number Theory 15 (2019), no. 5, 907-924. (DOI, arxiv)
  • P. Charollois, Y. Li, Harmonic Maass forms associated to real quadratic fields, JEMS 22 (2020), no. 4, 1115-1148. (DOI,arxiv)
  • J. Bruinier, J. Funke, Ö. Imamoglu, Y. Li, Modularity of generating series of winding numbers, Res. Math. Sci. 5 (2018), no. 2. (DOI, arxiv)
  • Y. Li, Petersson norm of cusp form associated to real quadratic field, Forum Math. 30 (2018), no. 5, 1097-1109. (DOI, arxiv)
  • Y. Li, S. Zemel, Shimura Lifts of Weakly Holomorphic Modular Forms, Math. Z. 290 (2018), no. 1-2, 37-61 (DOI, arxiv)
  • Y. Li, Restriction of Coherent Eisenstein Series, Math. Ann. 368 (2017), no. 1-2, 317-338 (DOI, pdf (opens in new tab) )
  • J. Bruinier, Y. Li, Heegner Divisors in Generalized Jacobians and Traces of Singular Moduli, Algebra Number Theory 10 (2016), no. 6, 1277–1300. (DOI, arxiv)
  • Y. Li, Real-dihedral harmonic Maass forms and CM-values of Hilbert modular functions, Compos. Math. 152 (2016), no. 6, 1159–1197. (DOI, pdf (opens in new tab) )
  • K. Bringmann, Y. Li, R. Rhoades, Asymptotics for the number of row Fishburn matrices, European J. Combin. 41 (2014), 183-196. (DOI)
  • W. Duke, Y. Li, Harmonic Maass forms of weight one, Duke Math. J., 164 (2015), no. 1, 39-113. (DOI, pdf (opens in new tab) )
  • J. L. Brown, Y. Li, Level lowering for half-integral weight modular forms, Proc. Amer. Math. Soc. 138 (2010), 1171-1173. (DOI)
  • J. L. Brown, Y. Li, Distribution of powers of the partition function modulo l j, J. Number Theory 129 (2009), pp. 2557-2568. (DOI)


  • S. Ehlen, Y. Li, M. Schwagenscheidt, Harmonic Maass forms associated with CM newforms, (2022), preprint.
  • J. Bruinier, Y. Li, T. Yang, Deformed theta integral and a conjecture of Gross-Zagier, submitted. (arxiv)
  • Y. Li, Algebraicity of higher Green function at a CM point, submitted. (arxiv)
  • Y. Li, H. Ngo, R. Rhoades, Renormalization and Quantum Modular Forms, Part I: Maass Wave Forms, preprint. (arxiv)
  • Y. Li, H. Ngo, R. Rhoades, Renormalization and Quantum Modular Forms, Part II: Mock Theta Functions, preprint. (arxiv)

Conference Proceedings

  • Y. Li, Harmonic Eisenstein series of weight one, conference proceedings of the workshop on L-functions and automorphic forms at Heidelberg Feb. 2016. (arxiv)
  • Y. Li, Oberwolfach Report on real-dihedral harmonic Maass forms (2014). (pdf (opens in new tab) )


  • Notes on Hilbert modular forms and arithmetic applications (GoCAS mini-course, 2016). (pdf (opens in new tab) )
  • Notes on singular moduli during the second EU/US summer school on automorphic forms and related topics (2014). (pdf (opens in new tab) )

Current: visiting professor at JGU Mainz.

  • WS22/23: Elementare Zahlentheorie.
  • WS22/23: Seminar on p-adic numbers.